e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 26 Issue : 2 Year : 2020

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
  Diplopia Associated with Interferon-b1a Treatment: Report of a Case [Turk J Neurol]
Turk J Neurol. 2011; 17(3): 154-156

Diplopia Associated with Interferon-b1a Treatment: Report of a Case

Özge Saraç
Ankara Atatürk Training And Research Hospital, 2nd Department Of Ophthalmology

A 25-year-old male with relapsing-remitting multiple sclerosis (RRMS) presented with three transient episodes of horizontal diplopia after the last three administrations of interferon (IFN)-b1a. The episodes of diplopia occurred one day after the administration of IFN-b1a and all lasted for three days. The patient had been taking IFN-b1a treatment weekly for one year, and denied any diplopia previously. Its development after IFN-b1a injection and transient nature suggest the diplopia was an adverse effect of IFN-b1a. To the author’s knowledge, this is the first case to be reported with diplopia associated with IFN-b1a treatment in RRMS.

Keywords: Diplopia, multiple sclerosis, interferon-beta.


Özge Saraç. Diplopia Associated with Interferon-b1a Treatment: Report of a Case. Turk J Neurol. 2011; 17(3): 154-156

Corresponding Author: Özge Saraç, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2020 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale